# SDR USAA2014090800030

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 41,231 hours, 24,207 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON RUDDER NR 1 BEARING, BUSHING PITTED.  INSTALLED SERVICEABLE BUSHING FOR RUDDER NR 1 POS BEARING IAW AMM 55-36-41.
